Name
Fu-Tsun Wei
Gender Male
Rank Assistant Professor
Education Ph. D., National Tsing Hua University
Tel 886-3-4227151 Ext. 65107
Fax 886-3-4257379
Office Room 415, Hong-Jing Building
E-mail ftwei@math.ncu.edu.tw
Homepage http://www.math.ncu.edu.tw/~ftwei/
Field Number Theory
Experience
2016/08~ Assistant Professor, National Central University
2013/09~2016/07 Research Scholar, Academia Sinica
2010/11~2013/09 Postdoctoral Fellow, National Tsing Hua University
Honor
2012 Post Doctoral Research Article Award of National Science Council.
2010 Ph. D. Dissertation Gold Medal Award of the Mathematical Society of the Republic of China.
Selected
Publications

1.Fu-Tsun Wei & Jing Yu, On the independence of Heegner points in the function field caseJournal of Number Theory 130 (2010) 2542-2560.

2.Fu-Tsun Wei & Jing Yu, Theta series and function field analogue of Gross formulaDocumenta Mathematica16 (2011) 723-765.

3.Fu-Tsun Wei & Chia-Fu Yu, Mass formula of division algebras over global function fieldsJournal of Number Theory 132 (2012) 1170-1184.

4.Fu-Tsun Wei, On metaplectic forms over function fieldsMathmatische Annalen Volume 355 Issue 1 (2013) 235-258.

5.Fu-Tsun Wei, On Rankin triple product L-functions over function fields: central critical valuesMathematische Zeitschrift Volume 276 Issue 3-4 (2014) 925-951.

6.Fu-Tsun Wei & Chia-Fu Yu, Class numbers of central simple algebras over global function fieldsInternational Mathematics Research Notices No. 11 (2015) 3525-3575.
7.Chih-Yun Chuang & Ting-Fung Lee & Fu-Tsun Wei & Jing Yu, Brandt matrices and theta series over global function fields
Memoirs of the American Mathematical Society Volume 237 Number 1117 (2015).

8.Mihran Papikian & Fu-Tsun Wei, The Eisenstein ideal and Jacquet-Langlands isogeny over function fieldsDocumenta Mathematica 20 (2015) 551-629.

9.Fu-Tsun Wei, On the Siegel-Weil formula over function fieldsThe Asian Journal of Mathematics Volume 19 Number 3 (2015) 487-526.

10.Mihran Papikian & Fu-Tsun Wei, On the Eisenstein ideal over function fieldsJournal of Number Theory (Special issue in honor of Winnie Li) 161 (2016) 384-434.

 

 
Faculty
 
Sheu, shuenn Jyi
Meng-Kai Hong
Feng-Nan Hwang
Chin-Yuan Lin
Ming-Guang Leu
Chin-Cheng Lin
Jann-Long Chern
Cheng-Hsiung Hsu
Suh-Yuh Yang
Hong-Gwa Yeh
Yen-Mei J. Chen
Duy-Minh Nhieu
Hwa-Long Gau
Mei-Lin Yau
Fang, Xiang
Ming-Yi Lee
Hung-Lin Chiu
Jenn-Hwa Yu
Wei-Chang Shann
Yu-Sheng Hsu
Chia-Chang Hsiao
Re-Bin Rau
Wei-Han Wu
Sheng-Chyang Liaw
Ching-hsiao Cheng
Rung-Tzung Huang
Shang-Yuan Shiu
Yung-Ning Peng
Jheng-Jie Chen
Fu-Tsun Wei
Hau-Wen Huang
   
 
Copyright © 2006 NCU Department of Mathematics All Rights Reserved.